# SDR REXA2013060800987

- Difficulty date: June 8, 2013
- Submitted: June 23, 2013
- Operation: Air carrier
- Aircraft: N904XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15135
- Aircraft time: 14,349 hours, 9,294 cycles
- Engine: Ge CF348C5
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Pad
- Condition: Worn
- Location: Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 NOZZLE STAND OFF PAD WORN.  R & R IAW SRM 54-13-00, 54-13-01.
